# SDR ASAA2017100422116

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,872 hours, 6,520 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, THE CAPTAIN'S PFD DISPLAYED VTK AND MCDU RTE DATA DUMPED.  ACFT GROUNDED.  ACCOMPLISHED FMCS OP TEST IAW AMM 34-61-00.  NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
